欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Lagrange’s Spectral Collocation Method for Numerical Approximations of Two-Dimensional Space Fractional Diffusion Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 2 Page: 121-136
       
 
Hopf Bifurcation Analysis of the Repressilator Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 2 Page: 137-152
       
 
Numerical Treatment of Initial-Boundary Value Problems with Mixed Boundary Conditions

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 2 Page: 153-174
       
 
A Parallel Probabilistic Approach to Factorize a Semiprime

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 2 Page: 175-183
       
 
Completeness Problem of the Deep Neural Networks

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 8 Issue: 2 Page: 184-196